# SDR CA981125045

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 104900A45
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHT OFF ADJUSTMENT WOULD NOT STAY WITHIN LIMITS DURING INSTALLATION.  THE FUEL CONTROL WAS REPLACED.
